# SDR AALA202408211055

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 62,199 hours, 25,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 18C AISLE LIGHT ATTACHED TO SEAT FALLING OFF AND EXPOSING WIRES. REMOVE AND REPLACED EMERGENCY LIGHT PLASTIC HOUSING AT SEAT 18C. PER AMM 33-51-11.
